English  |  正體中文  |  简体中文  |  Items with full text/Total items : 28607/40644
Visitors : 4806961      Online Users : 319
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/11117

Title: 從幾何觀點研究奇異系統H-Infinity 控制器降階問題
On H-Infinity Controller Reduction for Descriptor Systems---A Geometric Approach
Authors: 容志輝
Contributors: NTOU:Department of Electrical Engineering
Keywords: 描述系統;幾何;H-infinity控制器;降階
Descriptor system;Geometry;H-infinity controller;Reduction
Reduction;Descriptor system;Geometry;H-infinity controller;State space;Algebraic Riccati equation
Date: 2001
Issue Date: 2011-06-28T08:08:26Z
Abstract: State-space formulas to the reduced-order H/sub .inf./ controllers for descriptor systems are given. The approach taken is mainly based on the solutions of two generalized algebraic Riccati equations (GARE), while exploiting the structure of the deflating subspace of the pencil {E, W/sub .inf./}, where W/sub .inf./ is an admissible solution to a GARE that is the descriptor systems counterpart of a certain ARE (algebraic Riccati equation) first developed by Petersen et al. (1991, International Journal of Robust Nonlinear Control, 1,171-185). This approach has the advantage that, by proper selection of the bases of the deflating space and suitable assumptions, the reduced-order controller may be in a normal form, namely the E-matrix of the controller is nonsingular.
URI: http://ntour.ntou.edu.tw/ir/handle/987654321/11117
Appears in Collections:[電機工程學系] 研究計畫

Files in This Item:

File Description SizeFormat
RRPB90081437.pdf268KbAdobe PDF174View/Open

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback